Alert archive / Florida / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Jacksonville, FL

June 27, 2010Duval County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 27, 2010, 4:49 PM EDT for Duval County, Florida. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2010, 4:49 PM EDT (20:49 UTC)
Expired
Jun 27, 2010, 6:22 PM EDT
In force
93 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2360 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WGUS52 KJAX 272049
FFWJAX
FLC031-272245-
/O.NEW.KJAX.FF.W.0002.100627T2049Z-100627T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EDT SUN JUN 27 2010

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 645 PM EDT

* AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* THERE IS CLUSTER OF STORMS THAT WILL COLLIDE OVER THE RIVERSIDE 
AREA AND DOWNTOWN JACKSONVILLE...WITH A SLOW DRIFT TO THE EAST 
POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DUE TO LOCALLY HEAVY RAINFALL...FLASH FLOODING IS EITHER OCCURRING...
OR EXPECTED TO RAPIDLY OCCUR...ALONG MONCRIEF CREEK...MCCOYS CREEK...
AND HOGANS CREEK IN NORTHWESTERN JACKSONVILLE.

ALONG MONCRIEF CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED IN THE
AREA OF LEONARD CIRCLE WEST FROM WEST 26TH STREET TO WEST 33RD STREET
AND THEN ALONG THE CREEK FROM WEST 33RD STREET TO NEAR GOLFBROOK
DRIVE. THE BRIDGE AT WEST 33RD STREET MAY BE IMPASSIBLE DUE TO
FLOWING WATER. FLOODING IS ALSO POSSIBLE NEAR MONCRIEF ROAD AT AND
NEAR WHERE THE MONCRIEF CREEK CROSSES THE ROADWAY.

ALONG MCCOYS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED FROM NEAR
INTERSTATE 10 NORTHWARD THROUGH HOLLYBROOK PARK TO THE INTERSECTION
OF MCCOY CREEK BOULEVARD AND FITZGERALD STREET. FROM THAT
INTERSECTION THE FLOODING WILL MOVE EAST ALONG MCCOY CREEK BOULEVARD
TO INTERSTATE 95 AND THIS INCLUDES THE BRIDGES CROSSING THE CREEK AT
KINGS AND STOCKTON STREETS. WATER ALONG MCCOY CREEK BOULEVARD MAY BE
THREE TO FOUR FEET DEEP WITH A SWIFT CURRENT. DO NOT TRY TO DRIVE
ALONG MCCOY CREEK BOULEVARD OR CROSS THE CREEK AT KINGS AND STOCKTON
STREETS.

ALONG HOGANS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED NEAR SHANDS
MEDICAL CENTER...AND CONFEDERATE...HENRY J KLUTHO...AND JEFFERSON
STREET PARKS. THIS INCLUDES BRIDGE CROSSINGS...WALKWAYS...AND LOCAL
BUSINESSES. WATER MAY BE SEVERAL FEET DEEP WITH A SWIFT CURRENT. DO
NOT TRY TO WALK OR DRIVE IN THESE AREAS.

INTERESTS ALONG THESE CREEKS SHOULD IMMEDIATELY PREPARE TO PROTECT
LIFE AND PROPERTY FROM FLOODING. DUE TO THE SWIFT CURRENTS IN THE
CREEKS. PERSONS SHOULD NOT ENTER OR DRIVE INTO FLOODED AREAS.
REMEMBER...TURN AROUND DON'T DROWN. DO NOT DRIVE INTO FLOODED AREAS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 3033 8172 3035 8170 3037 8170 3037 8165
      3032 8164 3032 8166 3031 8167 3030 8169

$$

ENYEDI
1 follow-up statement
578 
WGUS72 KJAX 272222
FFSJAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 PM EDT SUN JUN 27 2010

FLC031-272232-
/O.CAN.KJAX.FF.W.0002.000000T0000Z-100627T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUVAL FL-
622 PM EDT SUN JUN 27 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL DUVAL
COUNTY...

LINGERING FLOOD WATERS ARE LIKELY. DO NOT DRIVE OR GO INTO WATER OF 
UNKNOWN DEPTH. 

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

LAT...LON 3033 8172 3035 8170 3037 8170 3037 8165
      3032 8164 3032 8166 3031 8167 3030 8169

$$

ENYEDI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 10:33 AM EDT, 6 hours 16 minutes earlier.

Area forecast discussion, Jun 27, 10:33 AM EDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION...CORRECTION FOR TYPO
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1033 AM EDT SUN JUN 27 2010

.PUBLIC UPDATE...ANOTHER HOT...MUGGY DAY WILL GIVE WAY NUMEROUS
THUNDERSTORMS THIS AFTERNOON. NUMERICAL MODELS AND 12Z KJAX SOUNDING
INDICATE WEAK TROFINESS/COOLING ALOFT...WITH SLIGHT WARMING IN THE
LOWER COLUMN OF THE ATMOSPHERE. A WEAK OFFSHORE NEAR THE SURFACE
WILL RESULT IN A SLOW INLAND PROGRESSION OF THE ATLANTIC SEA-BREEZE
TODAY...THUS LATE AFTERNOON THUNDERSTORMS WILL AGAIN FOCUS NEAR THE
I-95 CORRIDOR. PWATS EXCEEDING TWO INCHES COUPLED WITH WEAK STEERING
FLOW AND SATURATED GROUNDS WILL AGAIN PRESENT FLOODING FOR SOME
AREAS. HAIL POTENTIAL AT FIRST GLANCE APPEARS MINIMAL GIVEN WEAK
SHEAR WITHIN THE HAIL GROWTH REGION...ALTHOUGH THIS MAY BE OFFSET BY
VERY STRONG UPDRAFTS AND SMALL HAIL MAY REACH THE SURFACE. AS ALWAYS
THE CASE THIS TIME OF YEAR...WILL NEED TO CLOSELY MONITOR FOR WET
MICROBURSTS. HAVE MAINTAINED RAIN CHANCES AS-IS GIVEN VERY MOIST AND
UNSTABLE ATMOSPHERIC CONDITIONS.

&&

.AVIATION...VFR CONDITIONS ARE AGAIN FORECAST AWAY FROM TSTM
DEVELOPMENT. PROB30 GROUPS ARE IN PLACE FOR ALL TAF SITES EXCEPT
KCRG FOR THIS AFTERNOON...HOWEVER TEMPO GROUPS MAY BE NEEDED FOR
LATE THIS AFTERNOON AND WILL MAKE ADJUSTMENTS WITH 18Z PACKAGE.

&&

.MARINE...AS MENTIONED ABOVE...HAVE LEANED HEAVILY TOWARD THE ECMWF
IN THE LONG TERM PORTION OF THE FORECAST. AS A RESULT...HAVE A
CONSISTENT S TO SW AND GENERALLY LIGHT FLOW THRU THE PERIOD AS FRONT
STAYS JUST TO THE N AND RIDGE OF HIGH PRESSURE REMAINS TO THE SE.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PREVIOUS PUBLIC...SURFACE RIDGE WAS ACROSS NORTH FLORIDA WHILE A TROUGH
WAS DRAPED ACROSS SOUTH CENTRAL GA. A SHORT WAVE WAS MOVING INTO SE
GA AND PRODUCED STRONG THUNDERSTORMS EARLIER...WHICH WERE WEAKENING.
RUC MODEL INDICATES SHORT WAVE WILL BE MOVING OFFSHORE THE SE GA
COAST THIS AFTERNOON.

SUNDAY...NUMERICAL MODELS INDICATE ATMOSPHERIC MOISTURE WILL FURTHER
INCREASE WITH PWATS EXCEEDING 2 INCHES. THIS IN CONCERT WITH
WEAK...ALBEIT DEEP TROFINESS ACROSS THE AREA SHOULD TRANSLATE INTO
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE JACKSONVILLE COUNTY
WARNING AREA DURING THE AFTERNOON. THE ATLANTIC SEA BREEZE WILL
LIKELY NOT ADVANCE FAR INLAND...AND HAVE INCLUDED LIKELY POPS FOR
JUST ABOUT EVERYWHERE. HAVE CHANCE POPS ALONG THE COAST. SCATTERED
STORMS WILL LINGER NEAR THE I-95 CORRIDOR INTO THE EARLY EVE.
MAIN FORECAST CONCERNS WILL BE HEAVY RAINFALL AND FREQUENT LIGHTNING.

MONDAY...MEAN LAYER HIGH IS FORECAST TO BUILD WESTWARD-NORTHWESTWARD
ACROSS THE FLORIDA PENINSULA. THIS FEATURE WILL ATTEMPT TO BRING
INCREASING SUBSIDENCE INTO THE LOCAL AREA...ESPECIALLY INTO OUR
EASTERN ZONES. HAVE INCLUDED CHANCE POPS...EXCEPT FOR LIKELY POPS
FOR THE FAR NW ZONES WHICH WILL BE IN CLOSER PROXIMITY WITH LINGER
SURFACE TROUGH. MAIN CONCERNS AGAIN WILL BE HEAVY RAINFALL AND
FREQUENT LIGHTNING.

TUESDAY...ALTHOUGH ALEX IS FORECAST TO ADVANCE WESTWARD TOWARDS
MEXICO...A PLUME OF TROPICAL MOISTURE IS FORECAST TO SURGE
NORTHWARD ACROSS THE EASTERN GULF AND FLORIDA. THE INTERACTION OF
INCREASING MOISTURE...A DEEPENING UPPER LEVEL TROUGH AND AN
APPROACHING SURFACE FRONTAL BOUNDARY WILL LIKELY YIELD SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA.

LONG TERM...HAVE LEANED TOWARDS THE ECMWF. THE GFS CONTINUES TO BE
AGGRESSIVE WITH ENERGY PINCHING OFF FROM ALEX...THEN DEVELOPING INTO
A CLOSED LOW IN THE NORTH-CENTRAL GULF AND MOVING IT THROUGH SE GA
THU. THE ECMWF KEEPS MOST OF THE DEEP MOISTURE WELL SW OF THE AREA
BUT STILL DOES INCREASE MOISTURE AS A FRONT TO THE NORTH DROPS SOUTH
INTO THE AREA. HAVE CAPPED POPS AT HIGH END SCATTERED AREA THROUGH
MOST OF THE REMAINING WEEK. SAT-SUN...DRIER AIR MAKES IT INTO THE
FAR NORTHERN ZONES AS HIGH PRESSURE BUILDS ACROSS THE CAROLINAS
WHILE THE FRONT WASHES OUT JUST SOUTH OF THE AREA. HAVE GONE WITH
LOW POPS FOR THE FAR NORTHERN ZONES AND 30-40% ELSEWHERE. TEMPS NEAR
CLIMO...EXCEPT ONSHORE FLOW OVER THE WEEKEND WILL KEEP COASTAL AREAS
IN THE UPPER 80S.

&&

ECZ
Hazardous weather outlook, Jun 27, 5:33 AM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 AM EDT SUN JUN 27 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281200-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
533 AM EDT SUN JUN 27 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EVENING WITH THE BEST COVERAGE OF STORMS OVER THE
INLAND AREAS. STRONG AND GUSTY WINDS AND LIGHTNING WILL BE THE
PRIMARY THREATS. LOCALLY HEAVY RAINFALL AMOUNTS OF OVER 2 INCHES
ARE POSSIBLE DUE TO THE SLOW STORM MOTION.

ABOVE NORMAL TEMPERATURES WILL LEAD TO HEAT INDEX READINGS NEAR
105 DEGREES DURING THE AFTERNOON. USE EXTRA CAUTION WHILE OUTSIDE
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD. THE MAIN CONCERNS WILL BE LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 27, 3:56 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT SUN JUN 27 2010

FLZ025-033-272030-
DUVAL-ST. JOHNS-
356 PM EDT SUN JUN 27 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 356 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF UNF...MOVING SOUTH
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
UNF...SAN PABLO...PONTE VEDRA BEACH...SAWGRASS...PALM VALLEY AND
BAYARD THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3007 8157 3031 8162 3036 8142 3017 8134
      3013 8133
TIME...MOT...LOC 1956Z 344DEG 5KT 3025 8149

TRABERT
Special weather statement, Jun 27, 4:11 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT SUN JUN 27 2010

FLZ040-272100-
MARION-
411 PM EDT SUN JUN 27 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...

AT 411 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF LYNNE...STATIONARY.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LYNNE THROUGH
500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8181 2917 8174 2916 8194 2931 8198
TIME...MOT...LOC 2011Z 256DEG 2KT 2925 8188

DEESE
Special weather statement, Jun 27, 4:19 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
419 PM EDT SUN JUN 27 2010

FLZ024-025-272045-
DUVAL-NASSAU-
419 PM EDT SUN JUN 27 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
AND NORTHERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 445 PM EDT...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF OCEANWAY...OR 6
MILES EAST OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCEANWAY
AND JACKSONVILLE INTERNATIONAL AIRPORT THROUGH 445 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8177 3061 8155 3045 8153 3043 8168
TIME...MOT...LOC 2020Z 164DEG 5KT 3049 8161

TRABERT
Special weather statement, Jun 27, 4:23 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT SUN JUN 27 2010

FLZ025-032-272100-
CLAY-DUVAL-
423 PM EDT SUN JUN 27 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY
AND CENTRAL DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 500 PM EDT...

AT 423 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF JACKSONVILLE HEIGHTS...
OR 6 MILES NORTH OF LAKESIDE...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORANGE PARK...LAKESIDE...
BELLAIR...JACKSONVILLE HEIGHTS...SAN MARCO...RIVERSIDE...ORTEGA...
NORMANDY AND DOWNTOWN JACKSONVILLE THROUGH 500 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3040 8184 3031 8160 3011 8174 3018 8191
TIME...MOT...LOC 2023Z 203DEG 6KT 3021 8180

TRABERT
Special weather statement, Jun 27, 4:25 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT SUN JUN 27 2010

FLZ024-GAZ165-166-272115-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
425 PM EDT SUN JUN 27 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN NASSAU
AND SOUTHERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER KINGSLAND...MOVING NORTHEAST AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGS
FERRY...KINGSLAND...ST. MARYS AND HARRIETTS BLUFF THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3053 8189 3075 8199 3099 8160 3073 8148
      3072 8149 3069 8146
TIME...MOT...LOC 2026Z 235DEG 4KT 3080 8165

DEESE
Special weather statement, Jun 27, 4:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT SUN JUN 27 2010

GAZ150-164-272115-
CHARLTON-WARE-
436 PM EDT SUN JUN 27 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CHARLTON AND CENTRAL WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 13 MILES EAST OF
ARGYLE...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3114 8225 3097 8221 3095 8248 3096 8249
      3097 8251 3110 8255
TIME...MOT...LOC 2036Z 264DEG 5KT 3101 8243

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:01 PM EDTSpecial Weather StatementJAXPutnam44 min
Jun 26, 9:53 PM EDTAreal Flood AdvisoryJAXMarion82 min
Jun 27, 1:34 PM EDTSpecial Weather StatementJAXSaint Johns41 min
Jun 27, 1:53 PM EDTSpecial Weather StatementJAXAlachua52 min
Jun 27, 2:03 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns27 min
Jun 27, 2:06 PM EDTSpecial Weather StatementJAXBaker, Columbia39 min
Jun 27, 2:09 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns111 min
Jun 27, 2:11 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 27, 2:14 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns46 min
Jun 27, 2:36 PM EDTSevere Thunderstorm WarningJAXMarion39 min
Jun 27, 2:39 PM EDTSpecial Weather StatementJAXPutnam51 min
Jun 27, 2:45 PM EDTAreal Flood AdvisoryJAXFlagler90 min
Jun 27, 2:47 PM EDTAreal Flood AdvisoryJAXMarion118 min
Jun 27, 2:53 PM EDTSpecial Weather StatementJAXSuwannee52 min
Jun 27, 3:00 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 27, 3:12 PM EDTSpecial Marine WarningJAX63 min
Jun 27, 3:17 PM EDTSpecial Weather StatementJAXMarion43 min
Jun 27, 3:26 PM EDTSpecial Weather StatementJAXPutnam34 min
Jun 27, 3:34 PM EDTAreal Flood AdvisoryJAXSuwannee116 min
Jun 27, 3:56 PM EDTSpecial Weather StatementJAXDuval34 min
Jun 27, 4:11 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 27, 4:19 PM EDTSpecial Weather StatementJAXNassau26 min
Jun 27, 4:23 PM EDTSpecial Weather StatementJAXDuval37 min
Jun 27, 4:25 PM EDTSpecial Weather StatementJAXNassau50 min
Jun 27, 4:28 PM EDTSevere Thunderstorm WarningJAXClay, Duval33 min
Jun 27, 4:39 PM EDTAreal Flood AdvisoryJAXClay, Duval2 hr
Jun 27, 5:14 PM EDTSpecial Weather StatementJAXNassau46 min
Jun 27, 5:18 PM EDTAreal Flood AdvisoryJAXNassau87 min

Nearby

Flash Flood Warnings in Florida, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.